Aa
A
A
Close
Avatar universal
Taking motrin or tylenol with vitamins
I'm 29 and was just diagnosed with vitamin d deficiency, my level is at at 6 or 7 very very very low, I have been feeling horrible for the past 1 1/2 my doc put me on 50,000 mg a week for 4 weeks, I just took my first pill today, I have some of the same symptoms as some of the comments I read, it's so good to know that its not just in my head and that the symptoms are real, when I tired to explain it to my family that something was not right with me no one understood, Thank God there are people out there who understand what i'm really going through. I have two small children and a husband and I feel like i'm not my best because i'm always feeling sick, tired etc...I can't wait to get healthier and normal again My question is can you take motrin or tylenol with the vitamins because i now get headaches more than ever. And on a good note I just want to Thank every last one of you who put themselves out there, you all have helped me soooo much just reading the stories. remember GOD has the finial say and i'm going to claim I'm healed.
Cancel
4 Answers
Page 1 of 1
1340994 tn?1374197577
I don't know your story, but have you been tested for Celiac disease?  Iron deficiency?  I had both of those with my vitamin D deficiency, caused by the Celiac.  

Remember if you can get out and get some sunshine, that's helpful.  I suggest calcium at night and magnesium in the morning to help with body aches and sleeplessness.  

You may take ibuprofen 600 mg with supplements, although if you can take them at different times it may help absorption.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I'm not sure if  I was tested for Celiac but i go back to the doctors tomorrow and I have a list of things I want to ask about and two of them is about being tested for Celiac and Ionized calcium, I just need to rule out the possibility of other problems, and now I am going to be taking more trips outside getting in the sun. Thank You and pray for me.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1415174 tn?1453246703
Also, You want to take the Motrin with food. Motrin is very hard on the stomach.   Be sure they monitor you vitamin D with a blood test after taking all that vitamin D and again in about 3 months. I got osteoporosis from too low vitamin D. You absorb Calcium via Vitamin D so it is very important. Sunshine is a good way to get some vitamin D however, you also don't want to get skin cancer. You have to be in the sun a full hour. For me I am fair skinned and so I take 4000IU per day to stay normal. I still go for a walk in the sun but I still need a large dose. Everyone is different. Low vitamin D and Low B 12 and iron can make you exhausted. So, you might want to check those as well.
take care,
mkh9
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
My vitamin D was also very low, I was tired all time and always got sick.  My doctor prescribed vitamin D3.  I have read that D3 is more natural than D2 and that the body absorbs it at a faster rate than D2.  Check this video out and good luck:
http://www.youtube.com/watch?v=qeb3PtkCd_c
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Vitamin D Community Resources